# SDR UIEA2021102802297

- Difficulty date: October 27, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Engine: Ge CF680C2B7F
- System (JASC): 7300 · Engine Fuel and Control
- Part: Ecu
- Part number: 1519M89P31
- Part serial: LMDD7665
- Condition: None
- Stage of operation: NR
- How discovered: C
- Nature of condition: J, S
- Precautionary procedure: K, O

## Discrepancy

"R ENG EEC C1" STATUS MSG( REMOVED AND REPLACED RH ENG EEC IAW B767 AMM 73-21-15. PERFORMED EEC STATIC TEST IAW B767 AMM 71-00-00. NO DEFECTS NOTED. )
